# SDR CALA9901212

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN RT HORIZONTAL STABILIZER PANEL NR 3804 L/E.  THE CRACKED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-30-2, 55-01, 51-30-2, 55-01, FIGURE 4, AND 55-12.
